MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (8 GBQ) US; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (8 GBQ) US; MICROSPHERES RADIONUCLIDE
Model Number 2361-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Rowan clinical study.It was reported that the subject experienced pain requiring diagnostic intervention and medication.The subject was enrolled into the rowan study on (b)(6) 2024.Pre-treatment imaging documented avid uptake in target lesion; dose to perfused liver was 663.2 gy.Dose to total normal tissue was 43.2 gy.Lung shunt calculation was 6.0 %.On (b)(6) 2024, treatment with therasphere was performed.Therasphere was administered to the liver through the femoral artery.Three dose vials were administered.Total administered activity dose was 7.23 gbq.Post treatment dosimetry documented avid uptake in target lesion distribution of y90 on tumors.Dose to perfused liver was 884 gy and dose to total normal tissue was 57.4 gy.Lung dose calculation was 21.7 gy.On the same day, post therasphere administration, the subject began to experience pain in the right hip to the lower extremity.After the procedure, the pi ordered a check of blood flow and started the patient on asa 325 mg.The subject was referred for an arterial evaluation.The event was treated through administration of oxycodone.
 
Additional Manufacturer Narrative
A1 - patient identifier: (b)(6).A2 - age at time of event: the subject was 77 years old at the time of study enrollment.A4 - weight: 109.9 kg d3 & g1 - manufacturer address 1: chapman house, farnham bus park d3 & g1 - manufacturer zip/postal code: gu9 8ql.

Brand Name
THERASPHERE Y-90 (8 GBQ) US
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
weydon lane, farnham
surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20483700
Report Number2124215-2024-65094
Device Sequence Number14356335
Product Code NAW
UDI-Device Identifier05060116921472
UDI-Public05060116921472
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H980006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-03
Device Catalogue Number2361-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERASPHERE Y-90 (11 GBQ) US; THERASPHERE Y-90 (18.5 GBQ) US
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite